# SDR IXXA0000007

- Difficulty date: February 16, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: D5020
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 63,469 hours, 21,636 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NSY - FLT 15 - DURING CLIMB-OUT FROM RTA EN ROUTE TO NSY, THE NR 1 ENGINE FIRE WARNING INTERMITTENTLY ILLUMINATED, THEN EXTINGUISHED.  THE FLIGHT CONTINUED TO NSY FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE FIRE WARNING SYSTEM LOCATING A DEFECTIVE FIRE LOOP.  MAINTENANCE REPLACED THE LOOP AND PERFORMED A SUCCESSFUL OPERATIONAL TEST.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
